Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1987, Volume 26, Number 2, Pages 220–266 (Mi al1978)  

This article is cited in 1 scientific paper (total in 2 paper)

$M_p$ groups with a regular handle

V. P. Shunkov


Full text: PDF file (13548 kB)

Bibliographic databases:

Citation: V. P. Shunkov, “$M_p$ groups with a regular handle”, Algebra Logika, 26:2 (1987), 220–266

Citation in format AMSBIB
\Bibitem{Shu87}
\by V.~P.~Shunkov
\paper $M_p$ groups with a regular handle
\jour Algebra Logika
\yr 1987
\vol 26
\issue 2
\pages 220--266
\mathnet{http://mi.mathnet.ru/al1978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=964927}


Linking options:
  • http://mi.mathnet.ru/eng/al1978
  • http://mi.mathnet.ru/eng/al/v26/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. I. Senashov, “O nauchnom puti Vladimira Petrovicha Shunkova (k 75-letiyu so dnya rozhdeniya)”, Sib. elektron. matem. izv., 4 (2007), 14–21  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021